# SDR DXTA2024010810533

- Difficulty date: January 6, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N814QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000049
- Aircraft time: 2,726 hours, 1,616 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AMBER BRAKE 50% DEGRADED ON TAXI OUT.   NO PSI ON OUTBOARD SYSTEM NORMAL BRAKING.
